# SDR UPS07650416

- Difficulty date: August 8, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP APU INOP, WILL NOT START DEFERRED PER MEL 49-11-1-0-2.  INSTALLED NEW ECU, NO HELP.  PLACARD INSTALLED. D356179  *SUPPLEMENTAL SDR*  APU OPS CHECK IAW AMM 49-11-00 SATISFACTORY.  DMI 356179 NOW CLOSED.
